# SDR SWAA011966

- Difficulty date: July 9, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 11,790 hours, 7,683 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bushing
- Part number: BACB28AK04
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SI 11052-55, FOUND RH ELEVATOR TAB # 3 HINGE BUSHING WORN.                   R&R HINGE BUSHING PER MM.
